Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Cellulitius--from an injection spot

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Cellulitius--from an injection spot

    Hi all,
    Just got back from Urgent care. I am now on Bactrim for 10 days.
    One of my tummy injection spots has been sore and red for a few days, ok, maybe 2 weeks. But it moved on from just being sore, to painful, hard and red and warm.
    The doc says I have cellulitius. So I am on an antibiotic.

    Any one else ever got an infection from and injection???

    #2
    I'm not sure. What do you mean Cellulius? Is that the name for injection site infections ?

    Comment


      #3
      Cellulitis is an infection.
      Cellulitis is a common infection of the skin and the soft tissues underneath. It happens when bacteria enter a break in the skin and spread. The result is infection, which may cause swelling, redness, pain, or warmth.

      So I got the infection in the area of an injection I did on my stomach.

      Comment


        #4
        Hi, how is your injection site doing? I injected for about 4 years and stopped because of side effects- this was over 10 years ago now. One of these side effects was inflammation at each site very like that which you describe. Even after all this time I still have distinct 'dents' in the cellulose of the areas most injected and the worst ones are still tender. I especially notice it if getting a massage for pain. Was wondering if antibiotic worked in your case? Docs never prescribed me anything other than painkillers/anti pioretics for the many issues it caused me. Turned out it was a great way to breakdown cellulite , unfortunately because I am not very big to start with the dented result isn't very attractive. I hope ur experience is more positive. all the best.

        Comment


          #5
          Not too good. I have stopped Betaseron on Sunday, 2/21/16. I started oral Aubagio on 2/24/16.
          After the Course of antibiotics from urgent care, my stomach didn't heal. So when I went to my neurologist, by happenstance ten days later, I showed her the marks on my stomach and she was very concerned and almost sent me directly to a wound care center. But she called ahead and they were closing for the day, so she explained to the doc there my issues and such, and they suggested a course of antibiotics that are targeted for MRSA. So I took that, and finally saw some healing. Not to be gross, but I had two larger than quarter size welts, that were basically open wounds. So they scabbed over and when healed the scabbs fell off.

          So currently, I have two large discolored circles on my stomach....my dad said it looks like gun shots.

          I am hoping the new oral meds work for me.

          Comment


            #6
            Sorry to hear that. It does sound like you had a more intense site reaction than most of us. Unfortunately its quite difficult for most people to move on from one treatment to another until the gauntlet (hopefully) delivers something that we can tolerate and that has some benefit. It can seem easier sometimes to just throw in the towel- for a while at least. so try not to be too disheartened. All the best.

            Comment

            Working...
            X